# SDR AWXA200600435

- Difficulty date: February 4, 2006
- Submitted: March 7, 2006
- Operation: Air carrier
- Aircraft: N913AW
- Make and model: Boeing 757225
- Aircraft serial: 22207
- Aircraft time: 68,430 hours, 29,193 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 148N6610
- Part serial: NSN
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - DURING C11 CHECK DISCOVERED CORROSION ON INNER SKIN OF 313AL SERVICE DOOR, ELEVATOR ACCESS, BETWEEN BS 1880 AND BS 1885.2 FROM STR 25L TO STR 25R AT WL 199.1.  NO ALLOWABLE DAMAGE LIMITS WERE FOUND IN THE BOEING 757-200 SRM.   MAINTENANCE BLENDED OUT THE CORROSION IAW AMERICA WEST AIRLINES ENGINEERING REPAIR NR 19-5240-06055-RC2.  FABRICATED REPAIR SHIM AND ANGLE IAW AWA ER NR 19-5240-06055-RC2.  INSTALLED FABRICATED REPAIR PARTS AT THE 313AL SERVICE DOOR BETWEEN BS 1880 AND BS 1885.2 FROM STR 25L TO STR 25R AT WL 199.1 IAW AWA ER NR 19-5240-06055-RC2.
